Ask a Question

Prefer a chat interface with context about you and your work?

A counterexample to a conjecture about positive scalar curvature

A counterexample to a conjecture about positive scalar curvature

In his article in Proc. Amer. Math. Soc. 138 (2010), no. 5, 1621–1632, S. Chang conjectures that a closed smooth manifold $M$ with non-spin universal covering admits a metric of positive scalar curvature if and only if a certain homological condition is satisfied. We present a counterexample to this conjecture, …